Follow
Sonia Pérez-Díaz (ORCID: 0000-0002-0174-5325)
Sonia Pérez-Díaz (ORCID: 0000-0002-0174-5325)
Associate Professor (University of Alcala)
Verified email at uah.es - Homepage
Title
Cited by
Cited by
Year
Rational algebraic curves
JR Sendra, F Winkler, S Pérez-Díaz
Algorithms and Computation in Mathematics 22, 2008
3042008
On the problem of proper reparametrization for rational curves and surfaces
S Pérez-Díaz
Computer Aided Geometric Design 23 (4), 307-323, 2006
612006
Properness and inversion of rational parametrizations of surfaces
S Pérez-Díaz, J Schicho, JR Sendra
Applicable Algebra in Engineering, Communication and Computing 13 (1), 29-51, 2002
452002
Parametrization of approximate algebraic curves by lines
S Pérez-Dıaz, J Sendra, JR Sendra
Theoretical computer science 315 (2-3), 627-650, 2004
422004
Computation of the singularities of parametric plane curves
S Pérez-Díaz
Journal of Symbolic Computation 42 (8), 835-857, 2007
392007
Computation of the degree of rational surface parametrizations
S Pérez-Dı́az, JR Sendra
Journal of Pure and Applied Algebra 193 (1-3), 99-121, 2004
362004
Parametrization of approximate algebraic surfaces by lines
S Pérez-Díaz, J Sendra, JR Sendra
Computer Aided Geometric Design 22 (2), 147-181, 2005
342005
Approximate parametrization of plane algebraic curves by linear systems of curves
S Pérez-Díaz, JR Sendra, SL Rueda, J Sendra
Computer Aided Geometric Design 27 (2), 212-231, 2010
322010
A univariate resultant-based implicitization algorithm for surfaces
S Pérez-Díaz, JR Sendra
Journal of symbolic computation 43 (2), 118-139, 2008
282008
Rational algebraic curves, volume 22 of Algorithms and Computation in Mathematics
JR Sendra, F Winkler, S Pérez-Dıaz
Springer, Berlin, 2008
242008
Characterization of rational ruled surfaces
LY Shen, S Pérez-Díaz
Journal of Symbolic Computation 63, 21-45, 2014
222014
Distance bounds of ε-points on hypersurfaces
S Pérez-Díaz, J Sendra, JR Sendra
Theoretical Computer Science 359 (1-3), 344-368, 2006
172006
Partial degree formulae for rational algebraic surfaces
S Pérez-Díaz, JR Sendra
Proceedings of the 2005 international symposium on Symbolic and algebraic …, 2005
152005
Computing the singularities of rational surfaces
S Pérez-Díaz, J Sendra, C Villarino
Mathematics of Computation 84 (294), 1991-2021, 2015
132015
Algebraic methods in computer aided geometric design: Theoretical and practical applications
L Gonzalez-Vega, I Necula, S Perez-Diaz, J Sendra, JR Sendra
Geometric computation, 1-33, 2004
132004
Asymptotes and perfect curves
A Blasco, S Pérez-Díaz
Computer Aided Geometric Design 31 (2), 81-96, 2014
112014
A first approach towards normal parametrizations of algebraic surfaces
S Pérez-Díaz, JR Sendra, C Villarino
International Journal of Algebra and Computation 20 (08), 977-990, 2010
112010
Asymptotes of space curves
A Blasco, S Pérez-Díaz
Journal of Computational and Applied Mathematics 278, 231-247, 2015
102015
Computing all parametric solutions for blending parametric surfaces
S Pérez-Dı́az, JR Sendra
Journal of Symbolic Computation 36 (6), 925-964, 2003
102003
Asymptotic behavior of an implicit algebraic plane curve
A Blasco, S Pérez-Díaz
Computer Aided Geometric Design 31 (7-8), 345-357, 2014
92014
The system can't perform the operation now. Try again later.
Articles 1–20